# SDR DALA2024071607175

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,261 hours, 11,795 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 CRACK ABOUT 1.5 INCHES LONG IN FOURTH BAY AFT OF FWD EDGE OF AFT CARGO DOOR. CORRECTIVE ACTION: COMPLIED WITH PRI 619474-14 REV 0, REV 1, REV 2, AND ER/A 619474-14 REV ORIGINAL SECTION 1. (5735432)
